IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Hiroyuki Osaki (Kwansei Gakuin Univ.)
Vice Chair Rei Atarashi (IIJ), Toru Kondo (Hiroshima Univ.), Hiroshi Yamamoto (Ritsumeikan Univ.)
Secretary Yusuke Sakumoto (Kwansei Gakuin Univ.), Yuichiro Hei (KDDI Research), Toshiki Watanabe (NEC)
Assistant Kenji Ohira (Osaka Univ.), Daiki Nobayashi (Kyushu Inst. of Tech.), Ryohei Banno (Tokyo Inst. of Tech.)

Conference Date Fri, Oct 4, 2019 10:00 - 20:00
Topics Network R&D Testbed Operation and Utilization, etc. (cosponsored by ADVNET
Conference Place Takeda Hall, Tokyo Univ. (No. 88) 
Address 7-3-1 Hongo, Bunkyo-ku, Tokyo, 113-8654, Japan
Transportation Guide https://www.u-tokyo.ac.jp/campusmap/cam01_04_16_j.html
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on IA.

Fri, Oct 4 AM  Opening
10:00 - 10:05
  10:00-10:05 Opening Address ( 5 min. )
Fri, Oct 4 AM  Recent Reports of Research&Educational Network Infrastructure
Chair: Kazuyuki Nagata (NICT)
10:05 - 11:45
(1) 10:05-11:45 ・NICT Test-bed Update, Hiroaki Harai (NICT)
・SINET Update, Shigeo Urushidani Nakamura (NII)
・WIDE Update, Yuji Sekiya (Tokyo univ.)
・APAN-JP Update, Kazunori Konishi (APAN-JP)
  11:45-13:00 Break ( 75 min. )
Fri, Oct 4 PM  Session 1
Chair: Naomi Terada (NICT)
13:00 - 14:15
(2) 13:00-14:15 (Three presentations, please see Japanese page for details.)
  14:15-14:30 Break ( 15 min. )
Fri, Oct 4 PM  Session 2
Chair: Kensuke Fukuda (NII)
14:40 - 15:55
(3) 14:40-15:55 (Three presentations, please see Japanese page for details.)
  15:55-16:10 Break ( 15 min. )
Fri, Oct 4 PM  General
Chair: Takahiro Sumitomo (Univ. Tokyo)
16:00 - 17:40
(1) 16:00-16:25 Active learning
-- Student-centered presentation --
IA2019-20
Taeko Oka (Human Environment Univ.)
(2) 16:25-16:50 Device management method for IoT security by network equipment IA2019-21 Yoshifumi Atarashi (Alaxala), Ray Atarashi (IIJ-II), Yutaka Oiwa (AIST)
(3) 16:50-17:15 Traffic analysis at the time of Fukuoka University Public NTP Service suspension
-- Massive packets identify --
IA2019-22
Sho Fujimura (Fukuoka Univ.), Fuminori Tanizaki (NTT-W)
(4) 17:15-17:40 A trial of SRv6 Service Chaining at ShowNet 2019 IA2019-23 Ryo Nakamura (Univ of Tokyo), Yukito Ueno (NTTcom), Teppei Kamata (Cisco), Kazuki Shimizu (Juniper), Takashi Tomine (Lepidum), Takayuki Watanabe (Juniper)
Fri, Oct 4 PM  Closing
17:40 - 17:55
  17:40-17:50 ( 10 min. )
  17:50-17:55 Closing ( 5 min. )
Fri, Oct 4 PM  Reception
18:30 - 20:00
(5) 18:30-20:00 Place: Hongo Daini dining hall, Univ. of Tokyo.
Charge: 4,000yen
Registration: (Sorry, this page is in Japanese)
https://testbed.nict.go.jp/ADVNET/advnet2019.html

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 


Last modified: 2019-10-04 16:40:14


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan